# SDR MEX2003514

- Difficulty date: November 10, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: EIBTY
- Make and model: Doug MD 83
- Aircraft serial: 49667
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 122253600
- Condition: Failed
- Location: Rt Hyd System
- Part time: 12,251 hours, 7,510 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO RT HYD HIGH TEMPERATURE INDICATION.  AIRCRAFT WAS TAKEN TO THE MAINTENANCE HANGAR AND DURING OVERNIGHT SERVICE AT MEX.  THE HYD RELIEF VALVE AND THE TEMPERATURE SENSOR WERE REPLACED IAW MM 29-10-12, TESTS WERE PERFORMED IAW MM 29-30-03, ALL OK.
